# SDR 20001114SH016

- Difficulty date: October 20, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233
- Condition: Overheated
- Location: Nr 1 Engine
- Part time: 6,785 hours, 3,705 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MBJ/ATL - FLT JM 053 - DURING FLIGHT, NR 1 ENGINE CSD OIL TEMPERATURE WENT HIGH.   THE CSD WAS DISCONNECTED AND THE AIRCRAFT DIVERTED TO MIAMI.  THE CSD WAS THEN INSPECTED, BUT NO DEFECT FOUND.  AIRCRAFT DISPATCHED PER MEL.  AFTER ARRIVAL IN ATLANTA, THE CSD WAS SERVICED AND CHECKED, BUT THE FAULT DID NOT RECUR.  (X)
